# SDR ASAA2018073125584

- Difficulty date: July 27, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 9,959 hours, 3,281 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: WL501RC1
- Part serial: AR026027
- Condition: Failed
- Location: Cockpit
- Part time: 64,160 hours, 35,043 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DIFF VVI CONSTANT +300-400 DURING FLT CAB AH AND DIFF PSI REMAINED STEADY 7000 FT AND 7.6 PSI AT 350 FL. GROUNDED - YES. REMOVED AND REPLACED RATE OF CLIMB INDICATOR REF AMM 21-33-01 OPS CHECK GOOD, NO DEFECTS NOTED REF FIM TASK 21-61-00-740-8041-002.
